# SDR UALA2012041702302

- Difficulty date: April 17, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N579UA
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 62,601 hours, 22,297 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLUID DRIPPING FROM NR 1 ENGINE.  FOUND THRUST REVERSER RETURN LINE ITEM 565, IPC 29-11-51 LEAKING ON NR 1 ENGINE PYLON.  REPLACED LINE, OPS CHECKS NORMAL.
